Ghent University Academic Bibliography

Advanced

Hardy spaces of solutions of generalized Riesz and Moisil-Teodorescu systems

Fred Brackx UGent, Richard Delanghe UGent and Hennie De Schepper UGent (2012) COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. 57(7-8). p.771-785
abstract
Hardy spaces of solutions of generalized Riesz and generalized Moisil-Teodorescu systems in half space Rm+1,+ , and of their non-tangential L2-boundary values in Rm are characterized.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Moisil-Teodorescy system, Hardy space, Riesz system
journal title
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
Complex Var. Elliptic Equ.
volume
57
issue
7-8
pages
771 - 785
Web of Science type
Article
Web of Science id
000306169500006
JCR category
MATHEMATICS
JCR impact factor
0.5 (2012)
JCR rank
173/296 (2012)
JCR quartile
3 (2012)
ISSN
1747-6933
DOI
10.1080/17476933.2011.609930
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3032104
handle
http://hdl.handle.net/1854/LU-3032104
date created
2012-10-19 18:10:00
date last changed
2016-12-19 15:43:37
@article{3032104,
  abstract     = {Hardy spaces of solutions of generalized Riesz and generalized Moisil-Teodorescu systems in half space Rm+1,+ , and of their non-tangential L2-boundary values in Rm are characterized.},
  author       = {Brackx, Fred and Delanghe, Richard and De Schepper, Hennie},
  issn         = {1747-6933},
  journal      = {COMPLEX VARIABLES AND ELLIPTIC EQUATIONS},
  keyword      = {Moisil-Teodorescy system,Hardy space,Riesz system},
  language     = {eng},
  number       = {7-8},
  pages        = {771--785},
  title        = {Hardy spaces of solutions of generalized Riesz and Moisil-Teodorescu systems},
  url          = {http://dx.doi.org/10.1080/17476933.2011.609930},
  volume       = {57},
  year         = {2012},
}

Chicago
Brackx, Fred, Richard Delanghe, and Hennie De Schepper. 2012. “Hardy Spaces of Solutions of Generalized Riesz and Moisil-Teodorescu Systems.” Complex Variables and Elliptic Equations 57 (7-8): 771–785.
APA
Brackx, Fred, Delanghe, R., & De Schepper, H. (2012). Hardy spaces of solutions of generalized Riesz and Moisil-Teodorescu systems. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 57(7-8), 771–785.
Vancouver
1.
Brackx F, Delanghe R, De Schepper H. Hardy spaces of solutions of generalized Riesz and Moisil-Teodorescu systems. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. 2012;57(7-8):771–85.
MLA
Brackx, Fred, Richard Delanghe, and Hennie De Schepper. “Hardy Spaces of Solutions of Generalized Riesz and Moisil-Teodorescu Systems.” COMPLEX VARIABLES AND ELLIPTIC EQUATIONS 57.7-8 (2012): 771–785. Print.